# SDR ASAA2018012023225

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,606 hours, 12,979 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac System
- Part time: 43,601 hours, 12,978 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT IS ON. WILL NOT CANCEL. GROUNDED - YES. ACCOMPLISHED TEMP CONTROLLER BITE, NO FAULTS LOGGED AND VERIFY TEST OPS NORMAL. CYCLED A/C POWER, FWD CABIN ZONE TEMP LIGHT REMAINED EXTINGUISHED. REPLACED CABIN ZONE TEMP SELECTOR PANEL PRECAUTIONARY REF AMM 21-61-07. OPS NORMAL.
